Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

First time using Melanotan II - Pls weigh in on how it made you feel during use

Fit_PharmD

New member
I just pinned my first shot of melanotan II last night. Let me begin first with a description of how I reconstituted it. It is a 10mg vial to which I added 2 ml of sterile H20. Thus the final concentration is 5mg/ml. I read a couple dosing protocols and was instructed to start at a low dose of 100mcg/day for days 1-3. This means my first inj was 0.02ml, very small amount and boy am I glad I followed this dosing protocol. BTW, melanotan is inj sub-q and the easiest place to do this for me is around the naval (abdomen area).

Immediately after injecting, I felt warm all over and my skin was flush (red). I did not break out into a sweat but did have chills on and off for first couple of min. As the next 5 min went by I began to experience stomache cramping that would continue to get worse until about minute 15. The cramping was pretty severe and the nausea accompanied the cramping as well. At the 15 min mark the symptoms peaked and I felt terrible. However, the next 15 min the symptoms subsided and around 30-45 min I felt ok. I had a rough time sleeping bc I just didn't feel so great.

Basically, I want to know if others have experienced this and if so how long before the crappy symptoms subside. Will I have to put up with these issues the entire time or does it get better once the body acclimates to the drug? Any help is appreciated.
 
...
Basically, I want to know if others have experienced this and if so how long before the crappy symptoms subside. Will I have to put up with these issues the entire time or does it get better once the body acclimates to the drug? Any help is appreciated.

Ya I've got a lot of experience with this.

First, most of the adverse reaction you are having sounds like a histamine response. Try popping an antihistamine 30 min or so before pinning. This should help.

As for the nausea and cramping - yes that should get better as you get used to it. I've been using it pretty much steady for the last couple years and don't experience any negative effects.

BTW My girlfriend used it as well and had a pretty bad histamine response - tight chest, super flushed. After a week or so those issues disappeared and the antihistamine helped until then.

I reconstitute as you do, and my normal dose is 10 units - 500mcg. I've dosed as high and 2.5 mg and didn't experience any major side effects when I was using it consistently. (I dosed that high for some of the other effects :p). I made a mistake once dosing that high when I hadn't in a couple of months and got very sick.
 
Yeah, the Head Rush is very common.
The Stomach Distress varies Person to Person, and seems to be Dose Dependent.

But you did the right thing starting out with a Low Dose.
Also, did you check to see where you are on the Fitzpatrick Skin Type Chart, as this will Aid you in the Correct Dosage and Frequency.
So you can maintain your Color without having to do extra MT-II...................................................... JP
P.S.
Dosing 1st thing in the AM should help with Sleep.
 
The side effects you are experiencing are normal. Sadly, they wont subside. It's just a side effect of MT2. There really isn't much you can do about it.

I have used MT2 in the past but I don't use it anymore because I hate the way it made me feel and I haven't been able to find a good peptide source that I trust.

Personally, I would just stick with good old fashioned tanning. That's what I do now. I just go stand up tanning for 5-6 minutes 2-3 times per week. I pay $30/month for unlimited tanning which actually works out to be cheaper then using MT2.

- - - Updated - - -

This article explains how to use MT2 for tanning purposes -> http://www.evolutionary.org/melanotan-2-tanning-peptide
 
The side effects you are experiencing are normal. Sadly, they wont subside. It's just a side effect of MT2. There really isn't much you can do about it.

Sorry but I don't find this to be the case at least for me. I am a skin type 1/2 and can't really tan without it. I also have psoriasis which is why I tan in the first place. At the price of MT2 I get way more out of my tanning minutes, and less UV means less cancer risk.

I don't even think about it anymore. Just pin whenever I remember and if I have a special night planned with a lady, I pin twice the amount. I love the stuff.

And its not just me, others I've introduced to it also have the side effects lessen as they get used to it.
 
well i hope it works man, those sides are certainly not worth a tan in my eyes.. but then again I have darker skin so i can't really sympathize with your 'white folk' lol

these peptide companies there is no telling what they are putting in that shit these days too. they get it from china and don't even bother to test it out before re-selling to customers
 
Your dose is WAY TOO HIGH and will lead to rhabdomyolysis, which is deadly. The exact same results you get now would be achieved with just 1/10 at 50mcg, but might take a little bit longer. What moron told you to take 500mcg?
 
Back
Top Bottom